# SDR 2016F00125

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: General aviation
- Aircraft: N3618F
- Make and model: Airbus A319-115
- Aircraft serial: 2748
- Aircraft time: 2,153 hours, 633 cycles
- Engine: Cfmint CFM565B7P
- Engine time: 2,153 hours, 633 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: ALL1676026
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 6423801521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG OTBD THRUST REVERSER ASSEMBLY CTR LATCH FITTING IS CRACKED.
